MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023, targeting the right axillary nerve.In (b)(6) 2026 the patient requested to remove the nalu system so that a fully body mri could be performed due to a new cancer diagnosis.On (b)(6) 2026 a full system explant was performed per the patient's request.
 
Additional Manufacturer Narrative
Review of records found that the patient had a history of several external device replacements.The patient also had been discovered to have one of the programs on the system set at a higher amplitude than recommended.In (b)(6) 2025 the patient reported pain or discomfort around the should area that was present both with the nalu device in use and not in use.The pain being present while the system was turned off appears to indicate that the symptoms were likely unrelated to the nalu system.At the time this explant was requested, the patient noted that the reason for the request was the need for mri scan related to a new cancer diagnosis and did not indicate any failure, malfunction, or dissatisfaction with the nalu device or any of its components.As the nalu device is not conditional for the needed mri scans, the system was removed.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key25419623
Report Number3015425075-2026-00059
Device Sequence Number15946488
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)211223(17)241223
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/23/2024
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown